# SDR UALA2012011000220

- Difficulty date: January 9, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 41,232 hours, 8,982 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR3
- Condition: Inoperative
- Location: R4 Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PASSENGER SMOKING IN LAVATORY AND SMOKE DETECTOR DID NOT GO OFF.
